After taking just one dose last night, today I had very little pain but I feel very tired. Last week I could hardly walk from all the muscle and back pain. My legs just wouldn't work anymore. I was diagnosed with Fybromialgia 20 years ago but we had no Lyrica back then. Since then, I've been on increasing amounts of pain medication and diagnosed with degenerative disc in my lower back. I also feel like I am in another world from this medication. I don't like this feeling at all. Will these symptoms go away with time? Anyone experience this?
In my experience those symptoms just got worse and worse. There are other options out there. Also the pain meds add to the severity of the symptom, they make it worse. So sorry you going through pain. I was bed ridden for almost 3 yes on heavy pain meds. I feel for you , blessings Amy
Hello Watermark and a warm welcome to DC - Like Amy said there are alternatives to this drug such as gabapentin and others that are used to treat Fibromyalgia (FM). It may be worth changing. It is not uncommon to change your FM drug many times until you find a regime that suits you. I tried three different types at many doses until I found the one that suited me. I too have FM and a degenerative disc at L5/S1. Degenerative disc should not affect your ability to walk but FM can, as it can cause muscle spasm, thus you might also benefit from a muscle relaxant which most people who have FM also take. – Take care
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2011 • 4 answers
Posted 26 Nov 2011 • 2 answers
Posted 2 Apr 2013 • 3 answers
Posted 13 Jan 2014 • 9 answers
Hi, I started taking Truvada last Wednesday and Sunday I started having a lot of flu like symptoms,?
Posted 4 Mar 2014 • 4 answers